MMU Home | Prospectus | About MMU | A-Z Index | Contacts 
 


mmuch more
 
Search:
bullet
Browse
Collection All
bullet
bullet
bullet
bullet
bullet
Listed communities
bullet
bullet
bullet
bullet

espace at MMU > Research Institutes > Dalton Research Institute > General Engineering > Numerical solution for hyperbolic conservative two-phase flow equations

Please use this identifier to cite or link to this item: http://hdl.handle.net/2173/81455
    Del.icio.us     LinkedIn     Citeulike     Connotea     Facebook     Stumble it!

SFX Query

Title: Numerical solution for hyperbolic conservative two-phase flow equations
Authors: Zeidan, D.
Slaouti, Arezki
Romenski, E.
Toro, E. F.
Citation: International journal of computational methods, 2007, vol. 4, no. 2, pp. 299-333
Publisher: World Scientific Publishing Co.
Issue Date: 2007
URI: http://hdl.handle.net/2173/81455
DOI: 10.1142/S0219876207000984
Additional Links: http://www.worldscinet.com/ijcm/ijcm.shtml
Abstract: We outline an approximate solution for the numerical simulation of two-phase fluid flows with a relative velocity between the two phases. A unified two-phase flow model is proposed for the description of the gas–liquid processes which leads to a system of hyperbolic differential equations in a conservative form. A numerical algorithm based on a splitting approach for the numerical solution of the model is proposed. The associated Riemann problem is solved numerically using Godunov methods of centered-type. Results show the importance of the Riemann problem and of centered schemes in the solution of the two-phase flow problems. In particular, it is demonstrated that the Slope Limiter Centered (SLIC) scheme gives a low numerical dissipation at the contact discontinuities, which makes it suitable for simulations of practical two-phase flow processes.
Type: Article
Language: en
Description: Full-text of this article is not available in this e-prints service. This article was originally published International Journal of Computational Methods, published by and copyright World Scientific Publishing Co.
Keywords: Two-phase flow equations
Riemann problem
Godunov methods
Numerical results
ISSN: 0219-8762
EISSN: 1793-6969
Appears in Collections: General Engineering

Files in This Item:

There are no files associated with this item.



All Items in e-space are protected by copyright, with all rights reserved, unless otherwise indicated.

 

OR Logo Powered by Open Repository | Cookies
Valid XHTML 1.0!